# SDR CALA2023050101296

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 72,455 hours, 29,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: D5348020620600
- Condition: Cracked
- Location: Toilet Svc Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE PANEL HAS 2EA CRACKS ONE ABOVE EACH HINIGE
